# SDR HALA20250319083

- Difficulty date: March 16, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 42,471 hours, 6,659 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Condition: Malfunctioned
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - DURING PREFLIGHT INNER TANK 2 FUEL LEVEL DROPPED FROM 39,000 LBS TO 32,160 LBS, ECAM ADV FOR FUEL IMBALANCE DUE TO LIMITATION EXCEEDANCE FOB ON E/WD & ECAM CHANGED PROPORTIONATELY. REMOVED AND REPLACED FUEL PROBE (26QTZ). OPS & LEAK CHECK GOOD. REF DAVCOR W/O# 2500R287
